# SDR ASOA02165

- Difficulty date: March 23, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Part number: 120VK01N0GB30S
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 4338 - DURING CRUISE FLIGHT FROM TRI TO ATL, THE FLIGHT ATTENDANT REPORTED AN UNUSUAL BURNED ODOR COMING FROM THE GALLEY AREA.  THE CAPTAIN REQUESTED THAT THE FLIGHT ATTENDANT PULL THE RELATED CIRCUIT BREAKERS, TURN OFF ALL THE SWITCHES AND CHECK FOR HEAT OR SIGNS OF SMOKE.  NONE WERE FOUND, AND THE SMELL DID NOT GET WORSE.  AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE GALLEY HEATER NR 2 PUSH BUTTON SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
